Differential operators on monomial curves
UNSPECIFIED. (2003) Differential operators on monomial curves. JOURNAL OF ALGEBRA, 264 (1). pp. 186-198. ISSN 0021-8693Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/S0021-8693(03)00144-3
Let k be an algebraically closed field of characteristic 0, let Gamma subset of or equal to N-0 be a numerical semigroup, and let A = k[Gamma] be the corresponding semigroup algebra. We give an explicit description of the ring D = D(A) of k-linear differential operators on A, the associated graded ring Gr D(A) and the module of derivations Der(k) (A). We also classify all graded D-modules which are finitely generated torsion-free A-modules of rank 1, considered as modules over the sub-ring A subset of or equal to D(A). (C) 2003 Elsevier Science (USA). All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||JOURNAL OF ALGEBRA|
|Publisher:||ACADEMIC PRESS INC ELSEVIER SCIENCE|
|Official Date:||1 June 2003|
|Number of Pages:||13|
|Page Range:||pp. 186-198|
Actions (login required)